FDA warns consumers not to use Triaminic vapor patch

June 26, 2006

The FDA is warning consumers not to use the Triaminic Vapor Patch marketed by Novartis Consumer Health due to reports of serious adverse events associated with accidental ingestion by children. The patch contains camphor, eucalyptus oil, and menthol.

FDA warns consumers not to use Triaminic vapor patch

The FDA is warning consumers not to use the Triaminic Vapor Patch marketed by Novartis Consumer Health due to reports of serious adverse events associated with accidental ingestion by children. The patch contains camphor, eucalyptus oil, and menthol. Reported side effects from swallowing or chewing on products containing camphor or eucalyptus oils vary from burning in the mouth, to headache, nausea and vomiting, and seizures. Novartis announced it is conducting a nationwide voluntary recall of all Triaminic Vapor Patch products. The FDA is advising consumers who have used the product and have questions to contact their physician or healthcare practitioner. In addition, the company is advising consumers to either discard or return the product to point of purchase for a refund. To report adverse reactions, visit http://www.fda.gov/MedWatch/report.htm.

To see more Hot off the Press news articles, click here http://www.drugtopics.com/Hot+off+the+Press.